MAUDE Adverse Event Report: ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPIC ACCESSORIES
Model Number PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connector for suction/rinse is loose.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged ar-12350f serial/batch number 15122994 was received for investigation.Functional testing found the instrument is working as designed.Upon visual inspection, damage was noted around the flushport luer; however, the component remains immobile.It was noted a bent on the shaft.No problem found.

Brand Name
PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19792627
Report Number1220246-2024-06840
Device Sequence Number14486662
Product Code NBH
UDI-Device Identifier00888867252516
UDI-Public00888867252516
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Device Catalogue NumberAR-12350F
Device Lot Number15122994
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown